These are my thoughts. They are not meant to make sense. They are my echo into the woods. I am the tree that falls, and it is here that I make a sound.
Most recent babblings

The history of babble of the modern psychotic blonde

Warps to others, warped and otherwise
Sanity Optional
Wednesday, February 23, 2005

Whine and cheese

I've checked my weight: I've gained another 5 freakin' pounds. I've actually been MORE active in the past week than I have recently, adding in an extra run in place of one of the bike rides in the basement. My diet has remained essentially the same.

The perfect world:

I go to the liver specialist who tells me that there's nothing wrong with my liver that coming off the valproic acid won't fix. And Dr. J., he of the height-challenged psychiatry genes, agrees to take a chance and put me on Topamax, which reverses every pound I've gained since going in the hospital in September 2003. And within three months I'm back to my fighting self.

What I fear will be reality:

I go to the liver specialist who does a biopsy, who determines it's some autoimmune disease completely coincidental to the valproic acid. So I remain on that medication plus she prescribes a corticosteroid for the autoimmune disease which causes even further weight gain. They then have to widen the doors and reinforce the floors of my house and I become agoraphobic and then I'm on a special edition of Geraldo in four years as the largest woman ever in existence.

See what happens when I think too much?


Blogger Manica said...
Gaining weight sucks. I was hyper-vigalante to the point of obession about weight gain. I haven't gained any on Lithium, but I was on epival for a short time and did gain some so wouldn't stay on it. I feel your pain.

Scenario # 3

Epival is causing the liver problems, your shrink gets his licensed revoked for not freaking listening to his patients' concerns, the liver specialist is brilliant and caring and completely reverses the ill effects of the demon epival. You are now a size three with big boobs, and they're still located where they're supposed to be (i.e. above the waist). Oh yeah, you're not crazy any more either!  

Blogger Manica said...
Sorry,

I should not have used the "c" word to describe someone else's state of being.

Please don't take offense. it was a slip  

Blogger blondzila said...
LOL
Listen, why would someone who entitles her blog Sanity Optional care about the word "CRAZY". BeLIEVE me, I'm cool with that. My husband and I use the word ALL the time to describe me and my strange ways.

And thanks for the third option. I'm gonna place bets with my bookie on that one.

Peace :-)  

Blogger TwistedNoggin said...
I think too much too. Drink tons of lemon-water, with real lemon juice.

I had half my thyroid cut out a few months back and I was pretty worried, but I didn't really gain weight (pheew!). Still, when you're trying to hold a phsyche together over the crumbling foundation of an ailing body, it's stressful.

We probably both need to excersize, eat fresh, natural foods, avoid meds if not totally vital, etc...

Oh, and you do know not to eat any hydrogenated fats, right? The human body can't break that crap down. It's bad news on the liver. All restaurants cook in hyrdogenated oils of course, except maybe a few fancy ones. Darn them. That stuff should really be illegal.  

Blogger xxan said...
Hi Blondzilla,

The one thing you didn't lose is your sense of humour and creativity, that's for sure :-)))


Xxan  

Post a Comment

links to this post

Copyright © 2005 Blondzila (because no one else would own this).

Powered by Blogger

Powered for Blogger by Blogger templates